Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 63, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 8, 2015, 4:58 PM MST for Yuma County, Arizona. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2015, 4:58 PM MST (23:58 UTC)
- Expired
- Sep 8, 2015, 5:30 PM MST
- In force
- 32 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Yuma County, AZ
The radar
The Yuma radar (KYUX), 3 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Yuma Prvg Ground, AZ (K1Y7), launched 12:00Z, 12.0 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 517 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 2375 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
313
WUUS55 KPSR 082358
SVRPSR
AZC027-090030-
/O.NEW.KPSR.SV.W.0063.150908T2358Z-150909T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
458 PM MST TUE SEP 8 2015
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL YUMA COUNTY IN SOUTHWESTERN ARIZONA...
* UNTIL 530 PM MST
* AT 458 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF
SOMERTON...AND MOVING SOUTHWEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
YUMA...SOMERTON...GADSDEN AND SAN LUIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3249 11480 3257 11481 3266 11457 3251 11444
3241 11455
TIME...MOT...LOC 2358Z 054DEG 9KT 3253 11461
$$
CDEWEY1 follow-up statement
746
WWUS55 KPSR 090018
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
518 PM MST TUE SEP 8 2015
AZC027-090030-
/O.CON.KPSR.SV.W.0063.000000T0000Z-150909T0030Z/
YUMA AZ-
518 PM MST TUE SEP 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MST
FOR WEST CENTRAL YUMA COUNTY...
AT 515 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH...REMAINS SOUTH OF YUMA. LOCAL LAW ENFORCEMENT REPORTED DAMAGE
TO POWER LINES IN THE NEARBY AREA DUE TO THIS THUNDERSTORM. THIS
STORM WAS LOCATED 7 MILES SOUTHEAST OF SOMERTON...MOVING SOUTHWEST
AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
YUMA...SOMERTON...GADSDEN AND SAN LUIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3249 11480 3257 11481 3266 11457 3251 11444
3241 11455
TIME...MOT...LOC 0015Z 054DEG 9KT 3250 11465
$$
CDEWEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 2:10 PM MST, 2 hours 48 minutes earlier.
Area forecast discussion, Sep 8, 2:10 PM MST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 210 PM MST TUE SEP 8 2015 && .SYNOPSIS... ISOLATED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED AGAIN TONIGHT...FAVORING SOUTHWEST ARIZONA AND SOUTHWEST CA. CLOUDS AND HUMIDITY WILL INCREASE FROM WEDNESDAY INTO THURSDAY...RESULTING IN AN INCREASE IN RAIN POTENTIAL DURING THIS PERIOD. TEMPERATURES WILL BE LOWER AS WELL. HIGH PRESSURE AND DRIER AIR MOVING INTO THE REGION WILL THEN REDUCE RAINFALL CHANCES AND ALLOW TEMPERATURES TO RECOVER TO ABOVE-NORMAL VALUES FROM FRIDAY ONWARD INTO THE UPCOMING WEEKEND. INCREASED RAINFALL CHANCES AND COOLER TEMPERATURES ARE THEN POSSIBLE EARLY NEXT WEEK AS LOW PRESSURE MOVES INTO THE REGIONS FROM THE WEST. && .DISCUSSION... .TONIGHT THROUGH THURSDAY... HURRICANE LINDA...WHICH IS CURRENTLY FORECAST BY THE NHC TO CONTINUE TO MOVE NORTHWESTWARD WELL OFF THE BAJA WEST COAST AND SLOWLY WEAKEN OVER THE NEXT FEW DAYS...IS EXPECTED TO PLAY AN INCREASINGLY IMPORTANT RULE IN OUR WEATHER OVER THE NEXT SEVERAL DAYS. CURRENT MODEL SUITES CONTINUE TO FORECAST A DEEP MOISTURE SURGE WILL MOVE NORTHWARD UP THE GULF OF CALIFORNIA TONIGHT AND WEDNESDAY...BETWEEN LINDA AND STRONG HIGH PRESSURE RIDGING OVER NORTHWEST MAINLAND MEXICO...THEN INTO SE CA/SOUTHERN AZ ON WEDNESDAY NIGHT AND THURSDAY. VERY HIGH PWATS...BETWEEN 2.00 AND 2.25 INCHES ARE EXPECTED TO SURGE NORTHWARD INTO THE REGION. AHEAD OF THE MOISTURE SURGE...TONIGHT IS EXPECTED TO BE FAIRLY QUIET...WITH THE LATEST HRRR HIGH-RES MODEL RUN SHOWING ISOLATED THUNDERSTORM DEVELOPMENT OVER SE CA AND SW THIS AFTERNOON AND EVENING. HIGH PRESSURE RIDGING IS EXPECTED TO KEEP SOUTH-CENTRAL ARIZONA MAINLY THUNDERSTORM-FREE THIS AFTERNOON...WITH PERHAPS ONE OR TWO STORMS DEVELOPING THIS EVENING IF OUTFLOWS FROM STORMS TO THE WEST MANAGE TO MAKE THEIR WAY INTO THE REGION. TOMORROW AND TOMORROW NIGHT SHOULD SEE AS INCREASE IN CONVECTIVE ACTIVITY AS THE MAIN MOISTURE SURGE ARRIVES. HOWEVER...IT APPEARS THAT THE CONVECTIVE ACTIVITY MAY BE MOSTLY WIDESPREAD SHOWER ACTIVITY...WITH JUST SOME ISOLATED THUNDERSTORMS...SINCE THE MID AND UPPER LEVELS OF THE ATMOSPHERE ARE EXPECTED TO REMAIN QUITE WARM (500MB TEMPS IN THE -5-6C RANGE)...AND THERE WILL BE CONSIDERABLE CLOUDINESS MOVING INTO THE REGION...WHICH WILL GREATLY INHIBIT DAYTIME HEATING. THE LATEST GFS FORECAST SOUNDING FOR PHOENIX ALSO IS SHOWING A CAPPING INVERSION BETWEEN 700 AND 850MB TOMORROW AFTERNOON. IT APPEARS THE BEST CHANCE FOR MEASURABLE RAINFALL WILL BE TOMORROW NIGHT...WHEN THE MOISTURE IS DEEPEST AND A WEAK SHORTWAVE MOVES NORTHWARD INTO THE REGION. IF ANY THUNDERSTORMS DO FORM...THE VERY MOIST ENVIRONMENT WILL ALLOW THEM TO BE VERY EFFICIENT RAINFALL PRODUCERS...WITH LOCALIZED FLOODING POSSIBLE. THURSDAY WILL LIKELY SEE A GRADUAL REDUCTION IN SHOWER/THUNDERSTORM ACTIVITY AS THE SHORTWAVE WEAKENS...AVAILABLE MOISTURE LEVELS DECREASE...AND HIGH PRESSURE ALOFT BEGINS TO SHIFT BACK OVER THE REGION. HIGH TEMPERATURES TOMORROW AND THURSDAY WILL LIKELY BE KEPT BELOW NORMAL BY ALL THE CLOUDS AND SHOWERS...WITH MANY LOWER DESERT HIGHS REMAINING IN THE 90S...BUT WITH DEWPOINTS WELL UP IN THE 60S AND 70S MAKING IT FEEL QUITE MUGGY. .FRIDAY THROUGH SUNDAY... MAINLY DRY CONDITIONS AND SOMEWHAT WARMER TEMPERATURES ARE EXPECTED OVER SOUTH-CENTRAL ARIZONA DURING THIS TIME PERIOD...AS HIGH PRESSURE ALOFT...AND SOMEWHAT DRIER AIR MOVES INTO THE REGION. SW AZ AND SE CA WILL LIKELY SEE ISOLATED CONVECTIVE ACTIVITY EACH DAY...AS LIGHT SOUTHERLY FLOW AHEAD OF AN UPPER LOW...WHICH IS EXPECTED TO ABSORB THE REMAINS OF LINDA...KEEPS MOISTURE LEVELS ELEVATED OVER THAT REGION. TEMPERATURES WILL LIKELY REBOUND INTO THE 105-108F RANGE AT MOST LOWER DESERT LOCATIONS BY SATURDAY AND SUNDAY...WHICH IS A BIT ABOVE NORMAL FOR THIS TIME OF YEAR. .MONDAY AND TUESDAY... AN INCREASE IN RAINFALL CHANCES...AND SOMEWHAT COOLER TEMPERATURES IS POSSIBLE DURING THIS PERIOD AS THE 1ST STRONG UPPER LOW OF THE FALL SEASON APPROACHES THE PAC NW COAST..AND BEGINS TO KICK THE AFOMENTIONED SOUTHERN CA UPPER LOW INLAND INTO THE DESERT SOUTHWEST. ALTHOUGH MOST OF THE GFS ENSEMBLE MEMBERS DO SHOW THE UPPER LOW MOVING INLAND INTO OUR REGION...THERE IS STILL QUITE A BIT OF SPREAD CONCERNING THE TIMING OF THIS EVENT. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL... LIGHT SHOWERS AND THICKER CLOUD COVER HAS REMAINED SOUTH OF THE PHOENIX AREA THUS FAR BUT SOME INCREASED MID CLOUDS ARE STARTING TO CREEP INTO THE REGION AS OF 17Z. WILL MAINTAIN SOME DEGREE OF BKN CIGS AT ALL SITES THROUGH THE AFTERNOON/EVENING HOURS BUT IT APPEARS STORM CHANCES ARE MINIMAL AND TOO LOW TO MENTION OUTRIGHT IN ANY OF THE TAFS. THINKING THAT THERE WILL BE A BIG PUSH OF MOISTURE AND CLOUD COVER INTO THE REGION LATE TONIGHT. QUITE A FEW MODELS INDICATING WIDESPREAD 5-6KFT CIGS ACROSS THE REGION AFTER 07Z AND I LOWERED CEILINGS A BIT FROM THE INHERITED FORECAST. RAIN CHANCES STILL LOOK LOW LATE TONIGHT...THUS THE PRIMARY IMPACTS WILL BE CONFINED TO LOWER CIGS. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SKIES REMAIN MOSTLY CLEAR THIS MORNING AND THAT COULD ALLOW FOR STORM DEVELOPMENT LATER THIS AFTERNOON. MOST LIKELY LOCATION TO SEE STORMS WOULD BE BLH AND I RETAINED THE MENTION OF VCTS LATE THIS AFTERNOON/EVENING. STORMS SHOULD DISSIPATE BEFORE THEY REACH IPL. AFTER THIS EVENING...EXPECT WIDESPREAD BKN-OVC CIGS TO PREVAIL THROUGH AT LEAST LATE MORNING WEDNESDAY AS INCREASED MOISTURE MOVES INTO THE AREA. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... FRIDAY THROUGH TUESDAY... MOISTURE WILL GRADUALLY DIMINISH THROUGH THE WEEKEND INTO NEXT WEEK BUT THERE WILL REMAIN AT LEAST A SLIGHT CHANCE OF MOUNTAIN SHOWERS AND THUNDERSTORMS THROUGH NEXT WEEK. HUMIDITIES WILL FALL INTO THE 15-25 PERCENT RANGE EACH AFTERNOON WITH GOOD OVERNIGHT RECOVERIES EXPECTED. WINDS WILL FAVOR THEIR TYPICAL DIURNAL UPSLOPE/DOWNVALLEY PATTERNS. && .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ACCORDING TO STANDARD PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...PERCHA AVIATION...LEINS FIRE WEATHER...LEINS
In the hours before
Special weather statement, Sep 8, 2:58 PM MST, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 258 PM MST TUE SEP 8 2015 AZZ020-026-CAZ031>033-082245- LOWER COLORADO RIVER VALLEY AZ AZ-SOUTHWEST DESERTS AZ- IMPERIAL COUNTY CA-RIVERSIDE COUNTY/EASTERN DESERTS CA- LOWER COLORADO RIVER VALLEY CA CA- 258 PM MST TUE SEP 8 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL LA PAZ...NORTHEASTERN IMPERIAL AND SOUTHEASTERN RIVERSIDE COUNTIES UNTIL 345 PM MST/345 PM PDT/ AT 258 PM MST /258 PM PDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CIBOLA...OR 27 MILES NORTHWEST OF MARTINEZ LAKE... MOVING NORTHEAST AT 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CIBOLA...RIPLEY AND PALO VERDE. LAT...LON 3318 11466 3331 11491 3360 11479 3340 11437 TIME...MOT...LOC 2158Z 215DEG 7KT 3332 11468 HIRSCH
Special weather statement, Sep 8, 3:37 PM MST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
337 PM PDT TUE SEP 8 2015
CAZ030-082315-
JOSHUA TREE NATIONAL PARK CA-
337 PM PDT TUE SEP 8 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN RIVERSIDE AND WESTERN SAN BERNARDINO COUNTIES
UNTIL 415 PM PDT
AT 337 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TWENTYNINE PALMS...MOVING NORTH AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
RIVERSIDE AND WESTERN SAN BERNARDINO COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3408 11604 3407 11600 3406 11601 3403 11600
3403 11594 3395 11597 3398 11627 3412 11623
3412 11606
TIME...MOT...LOC 2237Z 198DEG 7KT 3406 11610
CDEWEYSpecial weather statement, Sep 8, 4:00 PM MST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
400 PM MST TUE SEP 8 2015
AZZ020-025-026-CAZ031-033-082330-
LOWER COLORADO RIVER VALLEY AZ AZ-SOUTHWEST DESERTS AZ-
YUMA/MARTINEZ LAKE AND VICINITY AZ-IMPERIAL COUNTY CA-
LOWER COLORADO RIVER VALLEY CA CA-
400 PM MST TUE SEP 8 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN LA PAZ...WEST CENTRAL YUMA...EASTERN IMPERIAL AND
EASTERN RIVERSIDE COUNTIES
UNTIL 430 PM MST/430 PM PDT/
AT 359 PM MST /359 PM PDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CIBOLA TO 15
MILES SOUTH OF PALO VERDE TO 17 MILES NORTH OF ALGODONES DUNES...AND
MOVING SOUTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS...AS WELL AS REDUCED VISIBILITY IN BLOWING DUST.
LOCATIONS IMPACTED INCLUDE...
MARTINEZ LAKE...CIBOLA...PALO VERDE...ANDRADE...STATE ROUTE 78.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3268 11475 3272 11472 3271 11482 3305 11511
3328 11482 3349 11472 3335 11431 3300 11443
3264 11476
TIME...MOT...LOC 2259Z 317DEG 14KT 3337 11463 3320 11473 3299 11491
CDEWEYSpecial weather statement, Sep 8, 4:16 PM MST, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 416 PM PDT TUE SEP 8 2015 CAZ032-090000- RIVERSIDE COUNTY/EASTERN DESERTS CA- 416 PM PDT TUE SEP 8 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL RIVERSIDE COUNTY UNTIL 500 PM PDT AT 415 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DESERT CENTER...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM AS WELL AS HEAVY RAINFALL THAT MAY CREATE HAZARDOUS DRIVING CONDITIONS ALONG LOW LYING AREAS. LOCATIONS IMPACTED INCLUDE... DESERT CENTER...INTERSTATE 10 THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3353 11544 3379 11542 3380 11503 3350 11512 TIME...MOT...LOC 2315Z 279DEG 8KT 3367 11533 CDEWEY
Special weather statement, Sep 8, 4:27 PM MST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
427 PM MST TUE SEP 8 2015
AZZ025-026-CAZ031-090030-
SOUTHWEST DESERTS AZ-YUMA/MARTINEZ LAKE AND VICINITY AZ-
LOWER COLORADO RIVER VALLEY CA CA-
427 PM MST TUE SEP 8 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN YUMA AND SOUTHEASTERN IMPERIAL COUNTIES
UNTIL 530 PM MST/530 PM PDT/
AT 426 PM MST /426 PM PDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR ARABY...OR 8 MILES SOUTHEAST OF YUMA...MOVING WEST
AT 10 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM...AS WELL AS REDUCED VISIBILITIES IN BLOWING DUST.
LOCATIONS IMPACTED INCLUDE...
YUMA...SOMERTON...FORTUNA FOOTHILLS...GADSDEN...SAN LUIS...
BLAISDELL...ARABY...ANDRADE...LIGURTA AND WINTERHAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3249 11479 3251 11482 3255 11481 3255 11479
3257 11480 3280 11469 3268 11429 3235 11433
TIME...MOT...LOC 2326Z 086DEG 7KT 3258 11454
CDEWEYSpecial weather statement, Sep 8, 4:52 PM MST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
452 PM MST TUE SEP 8 2015
AZZ022-023-090030-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
452 PM MST TUE SEP 8 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL MARICOPA COUNTY
UNTIL 530 PM MST
AT 452 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF WICKENBURG...MOVING SOUTH AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WICKENBURG...WITTMANN...CIRCLE CITY AND MORRISTOWN.
LAT...LON 3398 11269 3392 11242 3379 11232 3371 11270
3400 11282 3400 11273
TIME...MOT...LOC 2352Z 344DEG 12KT 3399 11263
HIRSCHThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 5:51 PM MST | Special Weather Statement | PSR | 39 min | |
| Sep 7, 6:16 PM MST | Special Weather Statement | PSR | 59 min | |
| Sep 7, 7:14 PM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Sep 7, 10:12 PM MST | Areal Flood Advisory | PSR | Maricopa | 5 hr |
| Sep 8, 11:23 AM MST | Special Weather Statement | PSR | La Paz | 52 min |
| Sep 8, 1:19 PM MST | Special Weather Statement | PSR | 41 min | |
| Sep 8, 1:22 PM MST | Special Weather Statement | PSR | La Paz | 38 min |
| Sep 8, 2:23 PM MST | Special Weather Statement | PSR | La Paz | 37 min |
| Sep 8, 2:29 PM MST | Special Weather Statement | PSR | Yuma | 46 min |
| Sep 8, 2:58 PM MST | Special Weather Statement | PSR | 47 min | |
| Sep 8, 3:44 PM MST | Blowing Dust Advisory | PSR | 76 min | |
| Sep 8, 4:00 PM MST | Special Weather Statement | PSR | 30 min | |
| Sep 8, 4:16 PM MST | Special Weather Statement | PSR | 44 min | |
| Sep 8, 4:27 PM MST | Special Weather Statement | PSR | 63 min | |
| Sep 8, 4:52 PM MST | Special Weather Statement | PSR | 38 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.